# SDR DALA2024010500183

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N379DN
- Make and model: Airbus A321-211
- Aircraft serial: 8914
- Aircraft time: 14,692 hours, 6,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3079 DOOR 4L EMERGENCY OPERATION CYLINDER PRESSURE BELOW SVC CHK LIMITS. CORRECTIVE ACTION: SERVICED DOOR 4L EMERGENCY OPERATION CYLINDER IAW A321 AMM 52-10. OK FOR SERVICE. (5089713)
